Strong Gamma-ideal convergence in a probabilistic normed space


Ozturk F., Sencimen C., PEHLİVAN S.

TOPOLOGY AND ITS APPLICATIONS, vol.201, pp.171-180, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 201
  • Publication Date: 2016
  • Doi Number: 10.1016/j.topol.2015.12.035
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.171-180
  • Süleyman Demirel University Affiliated: Yes

Abstract

In this paper, we investigate some properties of the set of all strong ideal cluster points of a sequence in a probabilistic normed (PN) space. We also introduce the concept of strong Gamma-ideal convergence in a PN space, and investigate some of its main properties. (C) 2015 Elsevier B.V. All rights reserved.